# SDR UIEA2022092101029

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 108,073 hours, 18,863 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 980-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - STA 980 TO 1000, RBL 75" SUBSTITUTE SEAT TRACK FOUND CRACK( SUBSTITUTE SEAT TRACK CRACK AREA REPAIRED AS PER SRM 53-00-52-2R-13 REPAIR 13 FIG 201 )
